# SDR C8GA20090131

- Difficulty date: March 23, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 58,931 hours, 41,138 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Bs 670
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP, IT WAS NOTED THAT THE RT FUSELAGE SKIN AT BS 670 STRINGER 26R HAS OIL CANNING.  CUT OUT DAMAGED AREA DIM 2.250" X 2.750", FABRICATED REPAIR DOUBLER FROM 2024 T3 .080 DIM 10.375 X 7.250" AND FILLER FROM 2024 T3 .071" DIM. 10.375" X 5".  INSTALLED REPAIR, NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
